# SDR 20000407SH014

- Difficulty date: February 24, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N29884
- Make and model: Bnorm BN2A26
- Aircraft serial: 847
- System (JASC): 2720 · Rudder Control System
- Part: Beam
- Part number: NB45B091
- Part serial: KE511
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FLANGE CAUSED BY NORMAL WEAR AND STRESS ON AIRCRAFT.  (X)
